|
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2011, Number 8, Pages 40–45
(Mi ivm7864)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
On ∞-quasivarieties
A. G. Pinus Chair of Algebra and Mathematical Logic, Novosibirsk State Technical University, Novosibirsk, Russia
Abstract:
We introduce the notion of an ∞-quasivariety and characterize ∞-quasivarieties as classes closed with respect to certain operators.
Keywords:
universal algebras, quasiidentities, direct limits, direct products, subalgebras.
Received: 07.05.2010
Citation:
A. G. Pinus, “On ∞-quasivarieties”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 8, 40–45; Russian Math. (Iz. VUZ), 55:8 (2011), 33–37
Linking options:
https://www.mathnet.ru/eng/ivm7864 https://www.mathnet.ru/eng/ivm/y2011/i8/p40
1
CITATION
1
Total citation
0
Recent citations
0.48
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 278 | Full-text PDF : | 61 | References: | 62 | First page: | 4 |
|